# SDR DALA2023100208051

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2989933) FWD CARGO COMP. STA. 500L FWR L/H FWD CARGO AFT BULKHEAD SUPPORT SRT 22L-25L MULTIPAL GOUGES AROUND FASTENER HOLES. REMOVED AND REPLACED BULKHEAD SUPPORT FROM FWD CARGO. BS 500L BETWEEN. S-22L TO S-25L. PER. B737-900 SRM. 51-40-02-0G. AND. DWG. 143A9481 REV. A.
